# SDR 95ZZZX5056

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N291LL
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6402
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 365A12002000
- Condition: Coil Loose
- Location: T/R
- Part time: 152 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COIL LOOSE IN T/R BLADE.  REPLACED BLADE.
